# SDR USAABB03021

- Difficulty date: February 13, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FOUND FLOOR LEVEL EMERGENCY LIGHT AT ROW 33 ILLUMINATED.  MAINTENANCE REPLACED THE BATTERY.  (M)
